# SDR U2RA2024103100061

- Difficulty date: October 31, 2020
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N569CA
- Make and model: Boeing 747412F
- Aircraft serial: 30763
- Aircraft time: 96,440 hours, 17,782 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 6581161425
- Condition: Corroded
- Location: Zone 600
- Part time: 96,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE JUST FWD OF #8 FLIGHT SPOILER AT RBL 392.67 TO 432.67 HAS CORROISION.  PERFORMED PERMANENT REAPIR BY REPLACING 65B11628-8 IAW SRM 51-40-02 DOCUMENT ON NATIONAL M8A NR 64292-142 AND FEAM WO MIA-WA-12-2024.
